# SDR QXEA200600710

- Difficulty date: March 3, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND NACELLE FINGER NAIL DECK, INBOARD SIDE ATTACH STRAP WORN AND CORRODED AROUND ANCHOR NUTS AFT END.  REPAIRED IAW RD 8-54-163, ISSUE.
